# SDR SIMA201906174003

- Difficulty date: June 14, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 37,345 hours, 33,133 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 13082
- Condition: Failed
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERGENCY LIGHT ROWS 7 8 9 10 ILLUMINATED WITH EMER LIGHTS IN OFF POSTION-C/A-TROUBLESHOOTING EMERGENCY FLOOR LIGHTS AND FOUND #3 BATTERY POWER SUPPLY TO BE INOP. RAR #3 BATTERY POWER SUPPLY IAW EMB 140 AMM 33-50-04. OPS CHK OK IAW AMM 33-50-00
